• Previous Article
    Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems
  • DCDS-B Home
  • This Issue
  • Next Article
    Numerical methods for PDE models related to pricing and expected lifetime of an extraction project under uncertainty
August  2019, 24(8): 3525-3535. doi: 10.3934/dcdsb.2018276

Convergences of asymptotically autonomous pullback attractors towards semigroup attractors

School of Mathematics and Statistics, Huazhong University of Science & Technology, Wuhan 430074, China

Dedicated to Professor Peter Kloeden on his 70th birthday

Received  November 2017 Revised  May 2018 Published  October 2018

For pullback attractors of asymptotically autonomous dynamical systems we study the convergences of their components towards the global attractors of the limiting semigroups. We use some conditions of uniform boundedness of pullback attractors, instead of uniform compactness conditions used in the literature. Both forward convergence and backward convergence are studied.

Citation: Hongyong Cui. Convergences of asymptotically autonomous pullback attractors towards semigroup attractors. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3525-3535. doi: 10.3934/dcdsb.2018276
References:
[1]

A. N. CarvalhoJ. A. Langa and J. C. Robinson, Non-autonomous dynamical systems, Discrete and Continuous Dynamical Systems-Series B, 20 (2015), 703-747. doi: 10.3934/dcdsb.2015.20.703. Google Scholar

[2]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Vol. 182, Springer, 2013. doi: 10.1007/978-1-4614-4581-4. Google Scholar

[3]

H. CuiM. M. Freitas and J. A. Langa, On random cocycle attractors with autonomous attraction universes, Discrete and Continuous Dynamical Systems - Series B, 22 (2017), 3379-3407. doi: 10.3934/dcdsb.2017142. Google Scholar

[4]

H. Cui and P. E. Kloeden, Tail convergences of pullback attractors for asymptotically converging multi-valued dynamical systems, submitted.Google Scholar

[5]

H. CuiP. E. Kloeden and F. Wu, Pathwise upper semi-continuity of random pullback attractors along the time axis, Physica D: Nonlinear Phenomena, 374-375 (2018), 21-34. doi: 10.1016/j.physd.2018.03.002. Google Scholar

[6]

H. Cui, P. E. Kloeden and M. Yang, Forward omega limit sets of nonautonomous dynamical systems, Discrete and Continuous Dynamical Systems - Series S. Page in press.Google Scholar

[7]

H. Cui and J. A. Langa, Uniform attractors for non-autonomous random dynamical systems, Journal of Differential Equations, 263 (2017), 1225–1268. http://www.sciencedirect.com/science/article/pii/S0022039617301535.Google Scholar

[8]

H. CuiJ. A. LangaY. Li and J. Valero, Attractors for multi-valued non-autonomous dynamical systems: Relationship, characterization and robustness, Set-Valued and Variational Analysis, 26 (2018), 493-530. doi: 10.1007/s11228-016-0395-2. Google Scholar

[9]

P. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proceedings of the American Mathematical Society, 144 (2016), 259-268. doi: 10.1090/proc/12735. Google Scholar

[10]

P. E. Kloeden, T. Lorenz and M. Yang, Forward Attractors in Discrete Time Nonautonomous Dynamical Systems, in Differential and Difference Equations with Application, Springer International Publishing, 2015,313-322. doi: 10.1007/978-3-319-32857-7_29. Google Scholar

[11]

P. E. Kloeden and P. Marín-Rubio, Negatively invariant sets and entire solutions, Journal of Dynamics and Differential Equations, 23 (2011), 437-450. doi: 10.1007/s10884-010-9196-8. Google Scholar

[12]

P. E. KloedenC. Pötzsche and M. Rasmussen, Limitations of pullback attractors for processes, Journal of Difference Equations and Applications, 18 (2012), 693-701. doi: 10.1080/10236198.2011.578070. Google Scholar

[13]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Number 176, American Mathematical Soc., 2011. doi: 10.1090/surv/176. Google Scholar

[14]

P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasi-linear parabolic equation with spatially variable exponents, Journal of Mathematical Analysis and Applications, 425 (2015), 911-918. doi: 10.1016/j.jmaa.2014.12.069. Google Scholar

[15]

P. E. KloedenJ. Simsen and M. S. Simsen, Asymptotically autonomous multivalued cauchy problems with spatially variable exponents, Journal of Mathematical Analysis and Applications, 445 (2017), 513-531. doi: 10.1016/j.jmaa.2016.08.004. Google Scholar

[16]

P. E. Kloeden and M. Yang, Forward attraction in nonautonomous difference equations, Journal of Difference Equations & Applications, 22 (2015), 513-525. doi: 10.1080/10236198.2015.1107550. Google Scholar

[17]

Y. LiL. She and R. Wang, Asymptotically autonomous dynamics for parabolic equations, Journal of Mathematical Analysis and Applications, 459 (2018), 1106-1123. doi: 10.1016/j.jmaa.2017.11.033. Google Scholar

[18]

Y. LiL. She and J. Yin, Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE, Discrete and Continuous Dynamical Systems - Series B, 23 (2018), 1535-1557. doi: 10.3934/dcdsb.2018058. Google Scholar

[19]

J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Vol. 28, Cambridge University Press, 2001. doi: 10.1007/978-94-010-0732-0. Google Scholar

[20]

G. R. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand-Reinhold, London, 1971. Google Scholar

[21]

B. Wang, Pullback attractors for non-autonomous reaction-diffusion equations on $\mathbb{R}^n$, Frontiers of Mathematics in China, 4 (2009), 563-583. doi: 10.1007/s11464-009-0033-5. Google Scholar

[22]

Y. WangD. Li and P. E. Kloeden, On the asymptotical behavior of nonautonomous dynamical systems, Nonlinear Analysis: Theory Methods & Applications, 59 (2004), 35-53. doi: 10.1016/j.na.2004.03.035. Google Scholar

[23]

Y. WangL. Wang and W. Zhao, Pullback attractors for nonautonomous reaction-diffusion equations in unbounded domains, Journal of Mathematical Analysis & Applications, 336 (2007), 330-347. doi: 10.1016/j.jmaa.2007.02.081. Google Scholar

[24]

B. ZhuL. Liu and Y. Wu, Local and global existence of mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay, Applied Mathematics Letters, 61 (2016), 73-79. doi: 10.1016/j.aml.2016.05.010. Google Scholar

show all references

References:
[1]

A. N. CarvalhoJ. A. Langa and J. C. Robinson, Non-autonomous dynamical systems, Discrete and Continuous Dynamical Systems-Series B, 20 (2015), 703-747. doi: 10.3934/dcdsb.2015.20.703. Google Scholar

[2]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Vol. 182, Springer, 2013. doi: 10.1007/978-1-4614-4581-4. Google Scholar

[3]

H. CuiM. M. Freitas and J. A. Langa, On random cocycle attractors with autonomous attraction universes, Discrete and Continuous Dynamical Systems - Series B, 22 (2017), 3379-3407. doi: 10.3934/dcdsb.2017142. Google Scholar

[4]

H. Cui and P. E. Kloeden, Tail convergences of pullback attractors for asymptotically converging multi-valued dynamical systems, submitted.Google Scholar

[5]

H. CuiP. E. Kloeden and F. Wu, Pathwise upper semi-continuity of random pullback attractors along the time axis, Physica D: Nonlinear Phenomena, 374-375 (2018), 21-34. doi: 10.1016/j.physd.2018.03.002. Google Scholar

[6]

H. Cui, P. E. Kloeden and M. Yang, Forward omega limit sets of nonautonomous dynamical systems, Discrete and Continuous Dynamical Systems - Series S. Page in press.Google Scholar

[7]

H. Cui and J. A. Langa, Uniform attractors for non-autonomous random dynamical systems, Journal of Differential Equations, 263 (2017), 1225–1268. http://www.sciencedirect.com/science/article/pii/S0022039617301535.Google Scholar

[8]

H. CuiJ. A. LangaY. Li and J. Valero, Attractors for multi-valued non-autonomous dynamical systems: Relationship, characterization and robustness, Set-Valued and Variational Analysis, 26 (2018), 493-530. doi: 10.1007/s11228-016-0395-2. Google Scholar

[9]

P. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proceedings of the American Mathematical Society, 144 (2016), 259-268. doi: 10.1090/proc/12735. Google Scholar

[10]

P. E. Kloeden, T. Lorenz and M. Yang, Forward Attractors in Discrete Time Nonautonomous Dynamical Systems, in Differential and Difference Equations with Application, Springer International Publishing, 2015,313-322. doi: 10.1007/978-3-319-32857-7_29. Google Scholar

[11]

P. E. Kloeden and P. Marín-Rubio, Negatively invariant sets and entire solutions, Journal of Dynamics and Differential Equations, 23 (2011), 437-450. doi: 10.1007/s10884-010-9196-8. Google Scholar

[12]

P. E. KloedenC. Pötzsche and M. Rasmussen, Limitations of pullback attractors for processes, Journal of Difference Equations and Applications, 18 (2012), 693-701. doi: 10.1080/10236198.2011.578070. Google Scholar

[13]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Number 176, American Mathematical Soc., 2011. doi: 10.1090/surv/176. Google Scholar

[14]

P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasi-linear parabolic equation with spatially variable exponents, Journal of Mathematical Analysis and Applications, 425 (2015), 911-918. doi: 10.1016/j.jmaa.2014.12.069. Google Scholar

[15]

P. E. KloedenJ. Simsen and M. S. Simsen, Asymptotically autonomous multivalued cauchy problems with spatially variable exponents, Journal of Mathematical Analysis and Applications, 445 (2017), 513-531. doi: 10.1016/j.jmaa.2016.08.004. Google Scholar

[16]

P. E. Kloeden and M. Yang, Forward attraction in nonautonomous difference equations, Journal of Difference Equations & Applications, 22 (2015), 513-525. doi: 10.1080/10236198.2015.1107550. Google Scholar

[17]

Y. LiL. She and R. Wang, Asymptotically autonomous dynamics for parabolic equations, Journal of Mathematical Analysis and Applications, 459 (2018), 1106-1123. doi: 10.1016/j.jmaa.2017.11.033. Google Scholar

[18]

Y. LiL. She and J. Yin, Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE, Discrete and Continuous Dynamical Systems - Series B, 23 (2018), 1535-1557. doi: 10.3934/dcdsb.2018058. Google Scholar

[19]

J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Vol. 28, Cambridge University Press, 2001. doi: 10.1007/978-94-010-0732-0. Google Scholar

[20]

G. R. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand-Reinhold, London, 1971. Google Scholar

[21]

B. Wang, Pullback attractors for non-autonomous reaction-diffusion equations on $\mathbb{R}^n$, Frontiers of Mathematics in China, 4 (2009), 563-583. doi: 10.1007/s11464-009-0033-5. Google Scholar

[22]

Y. WangD. Li and P. E. Kloeden, On the asymptotical behavior of nonautonomous dynamical systems, Nonlinear Analysis: Theory Methods & Applications, 59 (2004), 35-53. doi: 10.1016/j.na.2004.03.035. Google Scholar

[23]

Y. WangL. Wang and W. Zhao, Pullback attractors for nonautonomous reaction-diffusion equations in unbounded domains, Journal of Mathematical Analysis & Applications, 336 (2007), 330-347. doi: 10.1016/j.jmaa.2007.02.081. Google Scholar

[24]

B. ZhuL. Liu and Y. Wu, Local and global existence of mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay, Applied Mathematics Letters, 61 (2016), 73-79. doi: 10.1016/j.aml.2016.05.010. Google Scholar

[1]

Xiaoming Wang. Upper semi-continuity of stationary statistical properties of dissipative systems. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 521-540. doi: 10.3934/dcds.2009.23.521

[2]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[3]

Ting Li. Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows. Communications on Pure & Applied Analysis, 2007, 6 (1) : 279-285. doi: 10.3934/cpaa.2007.6.279

[4]

Ahmed Y. Abdallah. Upper semicontinuity of the attractor for a second order lattice dynamical system. Discrete & Continuous Dynamical Systems - B, 2005, 5 (4) : 899-916. doi: 10.3934/dcdsb.2005.5.899

[5]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[6]

Rodrigo Samprogna, Tomás Caraballo. Pullback attractor for a dynamic boundary non-autonomous problem with Infinite Delay. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 509-523. doi: 10.3934/dcdsb.2017195

[7]

T. Caraballo, J. A. Langa, J. Valero. Structure of the pullback attractor for a non-autonomous scalar differential inclusion. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 979-994. doi: 10.3934/dcdss.2016037

[8]

Tomás Caraballo, David Cheban. On the structure of the global attractor for non-autonomous dynamical systems with weak convergence. Communications on Pure & Applied Analysis, 2012, 11 (2) : 809-828. doi: 10.3934/cpaa.2012.11.809

[9]

Yangrong Li, Lianbing She, Jinyan Yin. Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1535-1557. doi: 10.3934/dcdsb.2018058

[10]

Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3669-3708. doi: 10.3934/dcdsb.2016116

[11]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 0-0. doi: 10.3934/dcdsb.2019195

[12]

Olivier Goubet, Wided Kechiche. Uniform attractor for non-autonomous nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2011, 10 (2) : 639-651. doi: 10.3934/cpaa.2011.10.639

[13]

Lu Yang, Meihua Yang, Peter E. Kloeden. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2635-2651. doi: 10.3934/dcdsb.2012.17.2635

[14]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure & Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[15]

Tomás Caraballo, David Cheban. On the structure of the global attractor for infinite-dimensional non-autonomous dynamical systems with weak convergence. Communications on Pure & Applied Analysis, 2013, 12 (1) : 281-302. doi: 10.3934/cpaa.2013.12.281

[16]

Xue-Li Song, Yan-Ren Hou. Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 991-1009. doi: 10.3934/dcds.2012.32.991

[17]

Bo You, Yanren Hou, Fang Li, Jinping Jiang. Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian. Discrete & Continuous Dynamical Systems - B, 2014, 19 (6) : 1801-1814. doi: 10.3934/dcdsb.2014.19.1801

[18]

Suping Wang, Qiaozhen Ma. Existence of pullback attractors for the non-autonomous suspension bridge equation with time delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 0-0. doi: 10.3934/dcdsb.2019221

[19]

Yonghai Wang. On the upper semicontinuity of pullback attractors with applications to plate equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1653-1673. doi: 10.3934/cpaa.2010.9.1653

[20]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2787-2812. doi: 10.3934/dcds.2017120

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (96)
  • HTML views (526)
  • Cited by (0)

Other articles
by authors

[Back to Top]